Vol 24, No 4 (2016)

Table of Contents


A fixed point approach to the stability of quartic Lie $*$-derivations PDF
Dongseung Kang, Heejeong Koh 587-600
Average of class numbers of some family of Artin-Schreier extensions of rational function fields PDF
Hwanyup Jung 601-612
Studying on a skew ruled surface by using the geodesic Frenet trihedron of its generator PDF
Fathi M. Hamdoon, A. K. Omran 613-626
On a classification of warped product spaces with gradient Ricci solitons PDF
Sang Deok Lee, Byung Hak Kim, Jin Hyuk Choi 627-636
Dynamical Bifurcation of the Burgers-Fisher equation PDF
Yuncherl Choi 637-645
Lipschitz continuous and compact composition operator acting between some weighted general hyperbolic-type classes PDF
A. Kamal, A. El-Sayed Ahmed, T. I. Yassen 647-662
Interval-valued intuitionistic smooth topological spaces PDF
Chun-Kee Park 663-679
Some properties of the generalized Fibonacci sequence $\{q_n\}$ by matrix methods PDF
Sang Pyo Jun, Kwang Ho Choi 681-691
Spectral theorems associated to the Dunkl operators PDF
Hatem Mejjaoli 693-722
Boundedness in nonlinear perturbed differential systems via $t_{\infty}$-similarity PDF
Dong Man Im, Yoon Hoe Goo 723-736
Abelian property concerning factorization modulo radicals PDF
Dong Hyeon Chae, Jeong Min Choi, Dong Hyun Kim, Jae Eui Kim, Jae Min Kim, Tae Hyeong Kim, Ji Young Lee, Yang Lee, You Sun Lee, Jin Hwan Noh, Sung Ju Ryu 737-750
Mass Formula of Self-dual codes over Galois rings $GR(p^2,2)$ PDF
Whanhyuk Choi 751-764

ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr